Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BethK

Peanut Allergy and Accutane? SCARED!

I have a severe peanut allergy that I've lived with all my life. It's nothing to joke around about as it could potentially be a fatal situation if I ever ingested peanut products.

Well, I took my first dose of Accutane tonight. A couple hours later I was bored and reading over some of the literature that came with the prescription. I noticed a line that said:

"Inform your doctor if you have allergies to: soybeans, peanuts, ...."

Wait, what? I don't recall the peanut allergy ever being mentioned to my derm. Why is this an issue? Now I'm a little scared.

Does anyone know anything about this?

Share this post


Link to post
Share on other sites

there is arachid oil or something in the pill. you should try how you will react to it, but be careful (probably take 20mgs for some time)

Hmm I've never even heard of arachid oil...I am going to have to investigate this. I just got freaked out when I read that....seeing as how I've already taken the pill tonight and everything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×